Foto von Silke Rolles

Prof. Dr. Silke Rolles

Technische Universität München

Professur für Wahrscheinlichkeitstheorie (Prof. Rolles)

Postadresse

Postal:
Boltzmannstr. 3
85748 Garching b. München

I am an associate editor of the Electronic Journal of Probability  and the Electronic Communications in Probability  2018-2023.

Academic education

2005 Habilitation, Universität Bielefeld
2002 Dr. in mathematics, Universiteit van Amsterdam (Supervisor: Michael Keane)
1997 Diploma in mathematics, Universität des Saarlandes, Saarbrücken

 

Professional career

Since 02/2006 Associate professor, Technische Universität München
08/2005-01/2006 Universitair Docent, Technische Universiteit Eindhoven, The Netherlands
04/2002-07/2005 Scientific Assistant, Universität Bielefeld
07/2002-06/2004 Hedrick Assistant Professor, University of California at Los Angeles, USA
09/1998-03/2002 Ph.D. position at EURANDOM, Eindhoven, The Netherlands

 

Research areas

Reinforced random processes, random processes in random environments, statistical mechanics

 

Awards

2017 Teaching award "Goldener Zirkel"
2004 Award by the Stochastics section of the German mathematical society for my dissertation

 

Service appointments

2018-2023 Associate editor of the Electronic Journal of Probability and the Electronic Communications in Probability.

 

Organization of workshops

Since 2007 Co-organizer of the Erlangen Munich probability day
Since 2010 Co-organizer of the Workshop Women in probability at TUM
2012 Co-organizer of a Workshop in honor of Herbert Spohn at TUM

Publications

Suche
Kein Ergebnis

Hinweis: Die „Schnellsuche“ findet nur Text in den angezeigten Feldern; nicht in Abstracts oder Schlagwörtern. Der Suchbegriff muss mindestens 3 Buchstaben lang sein.

2022

  • Conache, Diana; Heydenreich, Markus; Merkl, Franz; Rolles, Silke W. W.: Variance of voltages in a lattice Coulomb gas. J. Stat. Phys. 186 (1), 2022, Paper No. 16, 12 mehr… Volltext ( DOI )
  • Disertori, Margherita; Merkl, Franz; Rolles, Silke W.W.: The non-linear supersymmetric hyperbolic sigma model on a complete graph with hierarchical interactions. Latin American Journal of Probability and Mathematical Statistics 19 (2), 2022, 1629 mehr… Volltext ( DOI )

2021

  • Conache, Diana; Heydenreich, Markus; Merkl, Franz; Rolles, Silke W. W.: Variance of Voltages in a Lattice Coulomb Gas. Journal of Statistical Physics 186 (1), 2021 mehr… Volltext ( DOI )
  • Merkl, Franz; Rolles, Silke W. W.; Tarrès, Pierre: Random interlacements for vertex-reinforced jump processes. Ann. Inst. Henri Poincaré Probab. Stat. 57 (2), 2021, 1058--1080 mehr… Volltext ( DOI )

2019

  • Bauerschmidt, Roland; Conache, Diana; Heydenreich, Markus; Merkl, Franz; Rolles, Silke W. W.: Dislocation Lines in Three-Dimensional Solids at Low Temperature. Annales Henri Poincaré 20 (9), 2019, 3019-3057 mehr… Volltext ( DOI )
  • Bauerschmidt, Roland; Conache, Diana; Heydenreich, Markus; Merkl, Franz; Rolles, Silke W. W.: Dislocation lines in three-dimensional solids at low temperature. Ann. Henri Poincaré 20 (9), 2019, 3019--3057 mehr… Volltext ( DOI )
  • Disertori, Margherita; Merkl, Franz; Rolles, Silke W. W.: Martingales and some generalizations arising from the supersymmetric hyperbolic sigma model. ALEA Lat. Am. J. Probab. Math. Stat. 16 (1), 2019, 179--209 mehr… Volltext ( DOI )
  • Merkl, Franz; Rolles, Silke W. W.; Tarrès, Pierre: Convergence of vertex-reinforced jump processes to an extension of the supersymmetric hyperbolic nonlinear sigma model. Probab. Theory Related Fields 173 (3-4), 2019, 1349--1387 mehr… Volltext ( DOI )

2017

  • Disertori, Margherita; Merkl, Franz; Rolles, Silke W. W.: A supersymmetric approach to martingales related to the vertex-reinforced jump process. ALEA Lat. Am. J. Probab. Math. Stat. 14 (1), 2017, 529--555 mehr… Volltext ( DOI )

2016

  • Disertori, Margherita; Merkl, Franz; Rolles, Silke W. W.: A comparison of a nonlinear sigma model with general pinning and pinning at one point. Electron. J. Probab. 21, 2016, Paper No. 27, 16 mehr… Volltext ( DOI )

2014

  • Disertori, Margherita; Merkl, Franz; Rolles, Silke W. W.: Localization for a nonlinear sigma model in a strip related to vertex reinforced jump processes. Comm. Math. Phys. 332 (2), 2014, 783--825 mehr… Volltext ( DOI )
  • Heydenreich, Markus; Merkl, Franz; Rolles, Silke W. W.: Spontaneous breaking of rotational symmetry in the presence of defects. Electron. J. Probab. 19, 2014, no. 111, 17 mehr… Volltext ( DOI )

2013

  • Merkl, Franz; Rolles, Silke W. W.: Perturbation analysis of the van den Berg Kesten inequality for determinantal probability measures. Electron. J. Probab. 18, 2013, no. 92, 20 mehr… Volltext ( DOI )

2011

  • Merkl, Franz; Rolles, Silke W. W.: Correlation inequalities for edge-reinforced random walk. Electron. Commun. Probab. 16, 2011, 753--763 mehr… Volltext ( DOI )

2009

  • Eckhoff, Maren; Rolles, Silke W. W.: Uniqueness of the mixing measure for a random walk in a random environment on the positive integers. Electron. Commun. Probab. 14, 2009, 31--35 mehr… Volltext ( DOI )
  • Merkl, Franz; Rolles, Silke W. W.: Edge-reinforced random walk on one-dimensional periodic graphs. Probab. Theory Related Fields 145 (3-4), 2009, 323--349 mehr… Volltext ( DOI )
  • Merkl, Franz; Rolles, Silke W. W.: Recurrence of edge-reinforced random walk on a two-dimensional graph. Ann. Probab. 37 (5), 2009, 1679--1714 mehr… Volltext ( DOI )
  • Merkl, Franz; Rolles, Silke W. W.: Spontaneous breaking of continuous rotational symmetry in two dimensions. Electron. J. Probab. 14, 2009, no. 57, 1705--1726 mehr… Volltext ( DOI )

2008

  • Merkl, Franz; Rolles, Silke W. W.: Bounding a random environment for two-dimensional edge-reinforced random walk. Electron. J. Probab. 13, 2008, no. 19, 530--565 mehr… Volltext ( DOI )
  • Merkl, Franz; Öry, Aniko; Rolles, Silke W. W.: The `magic formula' for linearly edge-reinforced random walks. Statist. Neerlandica 62 (3), 2008, 345--363 mehr… Volltext ( DOI )

2007

  • Merkl, Franz; Rolles, Silke W. W.: A random environment for linearly edge-reinforced random walks on infinite graphs. Probab. Theory Related Fields 138 (1-2), 2007, 157--176 mehr… Volltext ( DOI )
  • Merkl, Franz; Rolles, Silke W. W.: Asymptotic behavior of edge-reinforced random walks. Ann. Probab. 35 (1), 2007, 115--140 mehr… Volltext ( DOI )

2006

  • Diaconis, Persi; Rolles, Silke W. W.: Bayesian analysis for reversible Markov chains. Ann. Statist. 34 (3), 2006, 1270--1292 mehr… Volltext ( DOI )
  • Matzinger, Heinrich; Rolles, Silke W. W.: Finding blocks and other patterns in a random coloring of $\Bbb Z$. Random Structures Algorithms 28 (1), 2006, 37--75 mehr… Volltext ( DOI )
  • Matzinger, Heinrich; Rolles, Silke W. W.: Retrieving random media. Probab. Theory Related Fields 136 (3), 2006, 469--507 mehr… Volltext ( DOI )
  • Merkl, Franz; Rolles, Silke W. W.: Linearly edge-reinforced random walks. In: Dynamics & stochastics. Inst. Math. Statist., Beachwood, OH, 2006, 66--77 mehr… Volltext ( DOI )
  • Rolles, Silke W. W.: On the recurrence of edge-reinforced random walk on $\Bbb Z\times G$. Probab. Theory Related Fields 135 (2), 2006, 216--264 mehr… Volltext ( DOI )

2005

  • Merkl, Franz; Rolles, Silke W. W.: Edge-reinforced random walk on a ladder. Ann. Probab. 33 (6), 2005, 2051--2093 mehr… Volltext ( DOI )

2004

  • Liggett, Thomas M.; Rolles, Silke W. W.: An infinite stochastic model of social network formation. Stochastic Process. Appl. 113 (1), 2004, 65--80 mehr… Volltext ( DOI )

2003

  • Matzinger, Heinrich; Rolles, Silke W. W.: Reconstructing a random scenery observed with random errors along a random walk path. Probab. Theory Related Fields 125 (4), 2003, 539--577 mehr… Volltext ( DOI )
  • Matzinger, Heinrich; Rolles, Silke W. W.: Reconstructing a piece of scenery with polynomially many observations. Stochastic Process. Appl. 107 (2), 2003, 289--300 mehr… Volltext ( DOI )
  • Rolles, Silke W. W.: How edge-reinforced random walk arises naturally. Probab. Theory Related Fields 126 (2), 2003, 243--260 mehr… Volltext ( DOI )

2002

  • Keane, M. S.; Rolles, S. W. W.: Tubular recurrence. Acta Math. Hungar. 97 (3), 2002, 207--221 mehr… Volltext ( DOI )
  • Löwe, Matthias; Merkl, Franz; Rolles, Silke: Moderate deviations for longest increasing subsequences: the lower tail. J. Theoret. Probab. 15 (4), 2002, 1031--1047 mehr… Volltext ( DOI )

2000

  • Keane, M. S.; Rolles, S. W. W.: Edge-reinforced random walk on finite graphs. In: Infinite dimensional stochastic analysis (Amsterdam, 1999). R. Neth. Acad. Arts Sci., Amsterdam, 2000, 217--234 mehr…

For current preprints, please have a look on arxiv.

A list of previous courses can be found on TUMonline.